Rendiconti del Circolo Matematico di Palermo (1952 -)

, Volume 63, Issue 2, pp 173–180

Stability for the class of uniformly starlike functions with respect to symmetric points

Authors

    • Department of Mathematics, Faculty of ScienceUrmia University
  • A. Ebadian
    • Department of Mathematics, Faculty of ScienceUrmia University
  • M. Mafakheri
    • Department of Mathematics, Faculty of ScienceUrmia University
Article

DOI: 10.1007/s12215-014-0150-1

Cite this article as:
Aghalary, R., Ebadian, A. & Mafakheri, M. Rend. Circ. Mat. Palermo (2014) 63: 173. doi:10.1007/s12215-014-0150-1
  • 76 Views

Abstract

In this paper we investigate the problem of stability for the class of uniformly starlike functions with respect to symmetric points and we give the lower bounds of their radius of stability.

Keywords

Stability of Hadamard productConvolutionUniformly starlike and convex functionsSymmetric points

Mathematics Subject Classification (2010)

Primary 30C45Secondary 30C80

Copyright information

© Springer-Verlag Italia 2014